# SDR C77A2018120500001

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 10,894 hours, 6,946 cycles
- System (JASC): 8011 · Engine Starter
- Part: Packing
- Condition: Misinstalled
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT AIR RETURNED TO LAX AND DECLARED AN EMERGENCY FOR AN ENG NR 2 LOW OIL PRESSURE INDICATION AT APPROX 18000 FT, NOTIFIED ATC THEY SHUT THE ENGINE DOWN VIA QRH 6. THE FLIGHT SAFELY LANDED. LOWEST INDICATED OIL PRESSURE: 14 PSI, LOWEST INDICATED OIL QTY 2.0 QTS. REMOVED STARTER CONTROL VALVE & ATS IAW LMM 80-00-00 FOUND STARTER SHAFT GROOVE PACKING INCORRECTLY INSTALLED. REPLACED STARTER FLANGE & GROOVE PACKING & REINSTALLED ATS & SVC IAW LMM 80-00-00. OPS CHK PENDING. REMOVED AND REINSTALLED LUBE FILTER ELEMENT IAW AMM 79-00-00 TASK 79-00-00-800-803. OIL WAS ADDED TO MEET THE FULL MARK INDICATION USING REF AMM 12-13-01 SVC NR 2 ENG IAW AMM 12-13-01. PERFORMED IDLE RUNS IAW LMM 72-00-00, NO LEAKS DETECTED. OK FOR SVC.
